On a property ofn-edge-connected digraphs


It is proved that for every pair of verticesx, y in a finiten-edge-connected digraphD there is such a pathP fromx toy that the digraphD′ arising fromD by deleting the edges ofP is (n−1)-edge-connected.

This is a preview of subscription content, access via your institution.


  1. [1]

    W. Mader, Ecken vom Innen- und Außengradn in minimaln-fach kantenzusammenhängenden Digraphen,Arch. Math. 25 (1974), 107–112.

    MATH  Article  MathSciNet  Google Scholar 

  2. [2]

    W. Mader, Konstruktion allern-fach kantenzusammenhängenden Digraphen, to appear inEuropean Journal of Combinatorics.

  3. [3]

    Y, Shiloach, Edge-disjoint branching in directed multigraphs,Inform. Process. Lett 8 (1979), 24–27.

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mader, W. On a property ofn-edge-connected digraphs. Combinatorica 1, 385–386 (1981). https://doi.org/10.1007/BF02579461

Download citation

AMS subject classification (1980)

  • 05 C 40
  • 05 C 20